About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 414201, 16 pages
http://dx.doi.org/10.1155/2012/414201
Research Article

Toeplitz Operators with Quasihomogeneous Symbols on the Bergman Space of the Unit Ball

1College of Science, Dalian Ocean University, Dalian 116023, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 24 May 2012; Revised 6 August 2012; Accepted 30 August 2012

Academic Editor: Nikolai M. Vasilevski

Copyright © 2012 Bo Zhang and Yufeng Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Zhang and Yufeng Lu, “Toeplitz Operators with Quasihomogeneous Symbols on the Bergman Space of the Unit Ball,” Journal of Function Spaces and Applications, vol. 2012, Article ID 414201, 16 pages, 2012. doi:10.1155/2012/414201